Solution of a mathematical model of a two-dimensional flow of a viscous fluid
Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1271-1275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_7_a22,
author = {Ya. Studzinski},
title = {Solution of a mathematical model of a two-dimensional flow of a viscous fluid},
journal = {Differencialʹnye uravneni\^a},
pages = {1271--1275},
year = {1986},
volume = {22},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_7_a22/}
}
Ya. Studzinski. Solution of a mathematical model of a two-dimensional flow of a viscous fluid. Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1271-1275. http://geodesic.mathdoc.fr/item/DE_1986_22_7_a22/